Privatisation of Natural Monopolies

Research output: Contribution to journalArticleOther

Original languageEnglish
Pages (from-to)74 - 88
Number of pages15
JournalEkonomika I Matematicheskie Metody
Publication statusPublished - 1998

Cite this

@article{4b5a924df25445fda5abde9f684e2d71,
title = "Privatisation of Natural Monopolies",
author = "Gennadi Kazakevitch",
year = "1998",
language = "English",
pages = "74 -- 88",
journal = "Ekonomika I Matematicheskie Metody",
issn = "0424-7388",

}

Privatisation of Natural Monopolies. / Kazakevitch, Gennadi.

In: Ekonomika I Matematicheskie Metody, 1998, p. 74 - 88.

Research output: Contribution to journalArticleOther

TY - JOUR

T1 - Privatisation of Natural Monopolies

AU - Kazakevitch, Gennadi

PY - 1998

Y1 - 1998

M3 - Article

SP - 74

EP - 88

JO - Ekonomika I Matematicheskie Metody

JF - Ekonomika I Matematicheskie Metody

SN - 0424-7388

ER -